# SDR A6WA201141094

- Difficulty date: November 8, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 16,618 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER CARGO FLOOR PANEL 281LLF THE STRUCTURE SURROUNDING THE NUT PLATES IS SHOWING SIGNS OF CORROSION.  REMOVED UNSERVICEABLE LBL 27 FLOOR SUPPORT, FABRICATED AND INSTALLED SERVICEABLE LBL 27 FLOOR SUPPORT IAW REO 601R-53-61-3778, REV A.
